advertisement
Question
Posted by: J | 2011/03/02

extended period

Hi,
Please can you help. I have been on the pill for about a month and have had my period for about three weeks on and off, with some days being extremely heavy and others just spotting. Is this normal?

Thanks,
J

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not normal. You should see your doctor.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Carol | 2011/03/03

Hey im 33yrs with one kid and went for Laproscopy and Hysterscopy last yr. Since JAN i have been experiencing 3weeks mentruation. What could be the problem coz i stil wanna try for a child soon.

Reply to Carol
Posted by: gynaedoc | 2011/03/03

This is not normal. You should see your doctor.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement